MAUDE Adverse Event Report: TRIMED, INC CANNULATED COMPRESSION SCREW 3.0, 30MM; CANNULATED COMPRS SCREW 3.0, 30MM

TRIMED, INC CANNULATED COMPRESSION SCREW 3.0, 30MM; CANNULATED COMPRS SCREW 3.0, 30MM
Model Number C3030
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
Trimed was notified on march 2nd, 2018, by sales rep (b)(4), that a cannulated compression screw broke during surgery and a piece remained in the patient.This event happened at a medical facility in (b)(6) on (b)(6) 2018.This is the second time that breakage for the cannulated compression screw has been reported to trimed in the last five years.

Brand Name
CANNULATED COMPRESSION SCREW 3.0, 30MM
Common Device Name
CANNULATED COMPRS SCREW 3.0, 30MM
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7386347
Report Number2031009-2018-00019
Device Sequence Number11020489
Product Code HWC
UDI-Device Identifier00842188102165
UDI-Public00842188102165
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K050681
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3030
Device Catalogue NumberC3030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1